# SDR AMTA200500853

- Difficulty date: October 11, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MSG L ENG FIRE LOOP 1, DISPLAYED.  SECURED TEMP SENSE LINE, RAN ENGINE.  OPS CHECK NORMAL.  NO EICAS MSG.  (K)
